# SDR SIMA20130809001

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 29,339 hours, 25,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, EMERGENCY LIGHT SWITCH IN ARMED POSITION WITH ACFT POWERED DOWN.  EMERGENCY BATTERIES DISCHARGED.  RECHARGED EMERGENCY LIGHT BATTERIES IAW CMM 33-21-70.  OPS CHECKED  GOOD IAW AMM 33-50-00.
